# SDR ASOA2014071810899

- Difficulty date: June 24, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,719 hours, 10,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN SIDE SEAT TRACK BS 847-977 HAS CORROSION.  FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.   REMOVED AND REPLACED SEAT TRACKASOA2014071810893 IAW AMM 53-00-49-000-801-A08 AND AMM 53-00-49-400-801-A07.
